Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2000 / Article

Open Access

Volume 6 |Article ID 628393 |

Lotfi Tadj, "On an queueing system", Mathematical Problems in Engineering, vol. 6, Article ID 628393, 9 pages, 2000.

On an M1,M2/Gr/1 queueing system

Received11 May 1998
Revised03 Nov 1999


The author studies a service delayed queueing system with priority discipline. The joint queue size distribution is derived in the steady state.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.